# SDR FDEA2018061281431

- Difficulty date: June 8, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 30,868 hours, 16,932 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA340411A
- Part serial: 4385
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, DURING CLIMB OUT AT 3500FT CAPTIANS SLIDING WINDOW INSIDE SURFACE CRACKED. ENTIRE WINDOW SPIDER WEBBED. REPLACED LEFT HAND (CAPTAINS) SLIDING WINDOW PER AMM 56-12-11-04. CKS OK FOR SVC.
